# SDR IPXA2019060762920

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, TAILCONE LH INTERNAL UPPER PRODUCTION DOUBLER HAS DEEP WEAR.  ACCOMPLISHED REPAIR ON TAILCONE LH INTERNAL PRODUCTION DOUBLER PER UPS EO MD-11 5350-66790 APPENDIX A
